# SDR UALA2010032200956

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,809 hours, 13,591 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 332153012
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ELEV PCU STATUS.  PERFORMED MAINT COMPLIANCE ITEMS FOR MEL 2721D.  MSG WILL NOT CLEAR.  NO HISTORY.  REPLACED L ELEV CENTER PCU.  OPS CHECK GOOD AND NO MSG.
